Items where Author is "Latha, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 56.

Article

Al-Sarari, Fuad S. M. and Latha, S. (2016) A Note on Coefficient Inequalities for Certain Classes of Ruscheweyh Type Analytic Functions in Conic Regions. Mathematical Sciences Letters , 5 (2). pp. 169-173.

Ravikumar, N. and Latha, S. (2016) On some m-fold symmetric functions with generalized bounded variation. International Journal of Mathematical Analysis, 10 (23). 1099 -1108. ISSN 1312-8876

Al Sarari, F. S. M. and Frasin, B. A. and Al-Hawary, T. and Latha, S. (2016) A few results on generalized Janowski type functions associated with (j; k)-symmetrical functions. Acta Universitatis Sapientiae: Mathematica , 8 (2). pp. 195-205. ISSN 2066-7752

Al-Sarari, Fuad S. and Latha, S. (2016) A note on riemann liouville fractional derivative and conic domains. Palestine Journal of Mathematics, 5 (2). pp. 157-163. ISSN 2219-5688

Fuad, S. M. and Al Sarari, and Latha, S. (2015) On class of functions related to conic regions and symmetric points. Palestine Journal of Mathematics, 4 (2). pp. 374-379. ISSN 2219-5688

Al Sarari, Fuad S. M. and Latha, S. (2014) On symmetrical functions with bounded boundary rotation. Journal of Mathematical and Computational Science , 4 (3). pp. 494-502. ISSN 1927-5307

Al Sarari, Fuad S. M. and Latha, S. (2014) A note on janowski functions with respect to (2j,k) - symmetric conjugate points. IOSR Journal of Research & Method in Education (IOSR-JRME), 4 (2). pp. 39-47. ISSN 2320–7388

Latha, S. (2012) Bernardi's integral operators of Janowski class of functions. Advances in Inequalities and Applications, 1 (1). pp. 43-48.

Shilpa, N. and Latha, S. (2012) Coefficient inequalities for certain classes of janowski-sakaguchi type functions. International Journal of Pure and Applied Mathematics, 81 (5). pp. 663-669.

Ravikumar, N. and Latha, S. (2012) On analytic functions with generalized bounded variation. Stud. Univ. Babe\c s-Bolyai Math., 57 (1). pp. 43-52.

Dileep, L. and Latha, S. (2012) On p-valent functions of complex order. Demonstratio Math., 45 (3). pp. 541-547.

Ravikumar, N. and Latha, S. (2012) Riemann-Liouville fractional derivative with varying arguments. Mat. Vesnik, 64 (1). pp. 17-23.

Shilpa, N. and Latha, S. (2012) Some results involving functions with negative coefficients and Al-Oboudi operator. J. Adv. Stud. Topol., 3 (1). pp. 89-97.

Shilpa, N. and Latha, S. (2012) Some results on differential operator. J. Adv. Res. Pure Math., 4 (3). pp. 19-25.

Shilpa, N. and Latha, S. (2012) Subordination results for the functions involving differential operator. Int. J. Math. Sci. Eng. Appl., 6 (2). pp. 171-177.

Ravikumar, N. and Latha, S. (2012) A note on convolution conditions for a certain class of analytic functions. An. Univ. Oradea Fasc. Mat., 19 (1). pp. 171-174.

Kanthalakshmi, H. N. and Latha, S. (2012) A note on multiplier transformation. Int. J. Contemp. Math. Sci., 7 (21-24). pp. 1051-1059.

Kanthalakshmi, H. N. and Latha, S. (2012) A note on sufficient conditions for Sakaguchi type functions of order β. J. Adv. Stud. Topol., 3 (2). pp. 59-65.

Mahzoon, Hesam and Latha, S. (2011) On the classes of analytic functions defined by using Al-Oboudi operator. Tamsui Oxf. J. Inf. Math. Sci., 27 (4). pp. 361-369.

Dileep, L. and Latha, S. (2011) A generalized integral operator associated with functions of bounded boundary rotation. Gen. Math., 19 (3). pp. 25-30.

Latha, S. (2011) A note on a generalized integral operator. Gen. Math., 19 (3). pp. 19-23.

Dileep, L. and Latha, S. (2011) • a note on s\ul\ugean carlson-shaffer operator. international journal of mathematical archive (ijma) issn 2229-5046, 2 (2). pp. 272-279.

Shivarudrappa, H. L. and Latha, S. (2010) Certain interesting results on meromorphic functions. Int. Math. Forum, 5 (37-40). pp. 1965-1971.

Ravikumar, N. and Latha, S. (2010) Certain properties of p-valent functions with alternating coefficients. Int. J. Math. Sci. Eng. Appl., 4 (4). pp. 89-100.

Dileep, L. and Latha, S. (2010) Certain subclasses of analytic functions involving S\u al\u agean-Ruscheweyh operator. Vietnam J. Math., 38 (4). pp. 403-412.

Kanthalakshmi, H. N. and Dileep, L. and Latha, S. (2010) Neighborhood properties of Al-Oboudi type analytic functions. Int. J. Math. Sci. Eng. Appl., 4 (5). pp. 429-434.

Mahzoon, Hesam and Latha, S. (2010) On certain classes of p-valent functions defined by S\u al\u agean operator. Gen. Math., 18 (4). pp. 53-60.

Latha, S. and Karthiyayini, O. (2010) On subclasses of Ruscheweyh class functions of order α and type β. Int. J. Math. Sci. Eng. Appl., 4 (1). pp. 337-344.

Mahzoon, Hesam and Latha, S. (2010) On the classes of analytic functions involving Al-Oboudi operator. Int. J. Math. Anal. (Ruse), 4 (1-4). pp. 193-199.

Shivarudrappa, H. L. and Latha, S. (2010) Radius of λ convexity for p-valent starlike functions of order -α. Int. J. Math. Sci. Eng. Appl., 4 (2). pp. 67-72.

Ravikumar, N. and Dileep, L. and Latha, S. (2010) A note on Al-Oboudi type functions. J. Rajasthan Acad. Phys. Sci., 9 (2). pp. 155-164.

Latha, S. (2010) A note on preserving properties of an integral operator. An. Univ. Oradea Fasc. Mat., 17 (2). pp. 119-123.

Latha, S. and Karthiyayini, O. (2009) Certain class of analytic and univalent functions involving the Ruscheweyh derivative operator. Int. J. Math. Anal. (Ruse), 3 (33-36). pp. 1633-1644.

Latha, S. and Dileep, L. (2009) Neighborhood Properties of Generalized Ruscheweyh Type Analytic Functions. International Journal of Mathematical Analysis, 3 (27). ISSN 1331-1338

Latha, S. and Dileep, L. (2009) Neighborhood properties of generalized Ruscheweyh type analytic functions. Int. J. Math. Anal. (Ruse), 3 (25-28). pp. 1331-1338.

Mahzoon, Hesam and Latha, S. (2009) Neighborhoods of certain classes of analytic functions defined using Hadamard product. Int. J. Math. Anal. (Ruse), 3 (29-32). pp. 1493-1499.

Mahzoon, Hesam and Latha, S. (2009) Neighborhoods of multivalent functions. Int. J. Math. Anal. (Ruse), 3 (29-32). pp. 1501-1507.

Othman, Hakeem A. and Latha, S. (2009) New results of fuzzy alpha-open sets fuzzy alpha-continuous mappings. Int. J. Contemp. Math. Sci., 4 (29-32). pp. 1415-1422.

Latha, S. and Dileep, L. (2009) On a generalized integral operator. Int. J. Math. Anal. (Ruse), 3 (29-32). pp. 1487-1491.

Mahzoon, Hesam and Latha, S. (2009) On certain properties of neighborhoods of multivalent functions involving the generalized Saitoh operator. JIPAM. J. Inequal. Pure Appl. Math., 10 (4). Article 112, 6.

Latha, S. (2009) A note on a general integral operator of the bounded boundary rotation. Gen. Math., 17 (1). pp. 33-37.

Mahzoon, Hesam and Latha, S. (2009) A note on certain classes of analytic functions defined by Salagean operator. Int. J. Math. Anal. (Ruse), 3 (13-16). pp. 611-617.

Latha, S. (2008) Coefficient inequalities and convolution conditions. Int. J. Contemp. Math. Sci., 3 (29-32). pp. 1461-1467.

Latha, S. (2008) Coefficient inequalities for certain classes of Ruscheweyh type analytic functions. JIPAM. J. Inequal. Pure Appl. Math., 9 (2). Article 52, 5.

Latha, S. and Poornima, N. (2008) Convolution conditions for functions in certain classes of analytic functions. An. Univ. Oradea Fasc. Mat., 15. pp. 5-10.

Latha, S. (2008) Errata: ``Coefficient inequalities for certain classes of Ruscheweyh type analytic functions'' {JIPAM}. {J}. {I}nequal. {P}ure {A}ppl. {M}ath. {\bf 9} (2008), no. 2, {A}rticle 52, 5 pp.; MR2417334. JIPAM. J. Inequal. Pure Appl. Math., 9 (4). Article 121, 1.

Latha, S. and Poornima, N. (2008) On certain properties of neighborhoods of analytic functions of complex order. J. Math. Appl., 30. pp. 83-90.

Latha, S. and Poornima, N. (2008) On neighborhoods of certain classes of analytic functions with negative coefficients. Mathematica, 50(73) (1). pp. 75-83.

Latha, S. and Raju, D. S. (2008) Some criteria on integral means for certain classes of functions with negative coefficients. J. Math. Appl., 30. pp. 91-102.

Latha, S. and Raju, D. S. (2008) A note on neighborhoods of certain classes of analytic functions with negative coefficients. Acta Math. Univ. Comenian. (N.S.), 77 (2). pp. 271-277.

Latha, S. and Raju, D. S. and Poornima, N. (2008) A note on radius of starlikeness and convexity of p-valent analytic functions. Int. J. Math. Anal. (Ruse), 2 (21-24). pp. 1111-1116.

Latha, S. (2007) Certain inequalities on an extremal theorem and variational problem. An. Univ. Oradea Fasc. Mat., 14. pp. 189-199.

Latha, S. and Poornima, N. (2007) A note on certain integral operators. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 38 (2). p. 269.

Latha, S. and Shivarudrappa, L. (2006) Partial sums of some meromorphic functions. JIPAM. J. Inequal. Pure Appl. Math., 7 (4). Article 140, 8.

Nanjunda Rao, S. and Latha, S. (1994) Convex combinations of n analytic functions in generalized Ruscheweyh class. Internat. J. Math. Ed. Sci. Tech., 25 (6). pp. 791-795.

Nanjunda Rao, S. and Latha, S. (1990) On linear combinations of n analytic functions. J. Ramanujan Math. Soc., 5 (1). pp. 45-59.

This list was generated on Wed Sep 20 07:29:57 2017 IST.